Stability of finite difference schemes for generalized von Foerster equations with renewal

Henryk Leszczyński , Piotr Zwierkowski

Abstract

n/a
Author Henryk Leszczyński IM
Henryk Leszczyński,,
- Institute of Mathematics
, Piotr Zwierkowski IM
Piotr Zwierkowski,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919
Issue year2014
Vol34
No2
Pages375-386
Keywords in Englishstructured model, renewal, finite differences, stability
DOIDOI:10.7494/OpMath.2014.34.2.375
URL http://dx.doi.org/10.7494/OpMath.2014.34.2.375
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back